Analysis of a nonlinear problem involving discrete and proportional delay with application to Houseflies model

Kamal Shah*, Muhammad Sher, Muhammad Sarwar, Thabet Abdeljawad*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This manuscript established a comprehensive analysis of a general class of fractional order delay differential equations with Caputo-Fabrizio fractional derivative (CFFD). Functional analysis was used to examine the existence and uniqueness of the suggested class and to generate sufficient requirements for Ulam-Hyers (UH) type stability. Further, a numerical method based on Lagrange interpolation is used to compute approximate solution. Then, some applications in physical dynamics including a houseflies model and a Cauchy type problem were discussed to illustrate the established analysis with graphical illustrations.

Original languageEnglish
Pages (from-to)7321-7339
Number of pages19
JournalAIMS Mathematics
Volume9
Issue number3
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • CFFD
  • existence theory
  • numerical results
  • UH stability

Fingerprint

Dive into the research topics of 'Analysis of a nonlinear problem involving discrete and proportional delay with application to Houseflies model'. Together they form a unique fingerprint.

Cite this